# SDR ENHA2019072500002

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N616AV
- Make and model: Gippld GA8
- Aircraft serial: GA816228
- Aircraft time: 2,774 hours
- Engine: Lyc IO540K1A5
- Engine time: 575 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38E
- Condition: Fouled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOSS OF RPM ON CLIMB.  MX DETERMINED CAUSE WAS FOULED SPARK PLUG.
